# SDR YIEA96001

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821AA
- Make and model: Amd FALCOND
- Aircraft serial: 203
- Engine: Ge CF7002D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flame Out
- Location: Left
- Part time: 9,597 hours
- Stage of operation: CL
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED WHILE IN A STEADY STATE, CLIMB-OUT FOR FL 330 TO FL 370, LT ENGINE FLAMED OUT AT 34,300 FEET.  ACFT FLYING AT .68 MACH.  THERE WERE NO CLOUDS AND VERY LIGHT TURBULENCE.  CREW DESCENDED AND RESTARTED ENGINE AT FL 290.  ACFT CONTINUED TO DESTINATION WITHOUT FURTHER INCIDENT.  ENG GIVEN A THOROUGH INSPECTION OF INLET AND EXHAUST TO LOOK FOR EVIDENCE OF FOD, BUT NONE WAS FOUND.  ENG BORESCOPED WITH NO DISCREPANCIES NOTED.  A FULL GROUND POWER RUN PERFORMED ON ENGINE IAW WITH GE MM AND ALL PARAMETERS CHECKED WITHIN LIMITS.  NO MECHANICAL CAUSE COULD BE FOUND FOR THE FLAME OUT.  IT IS POSSIBLE LIGHT TURBULENCE OR CREW OPERATIONS MAY HAVE INDUCED FLAME OUT.  ENG RETURNED TO SERVICE.  (X)
